Korean J. Math.  Vol 23, No 3 (2015)  pp.491-502
DOI: https://doi.org/10.11568/kjm.2015.23.3.491

On martingale property of the stochastic integral equations

Weonbae Kim

Abstract


A martingale is a mathematical model for a fair wager and the modern theory of martingales plays a very important and useful role in the study of the stochastic fields. This paper is devoted to investigate a martingale and a non-martingale on the several stochastic integral or differential equations. Specially, we show that whether the stochastic integral equation involving a standard Wiener process with the associated filtration is or not a martingale.

Keywords


Martingale, Wiener Process, Stochastic Differential Equation, Stochastic Integral Equation.

Subject classification

28C20, 60H15, 60H20, 60G44, 65C30.

Sponsor(s)



Full Text:

PDF

References


A. Friedman, Stochastic diffrential equations and applications, vol. I, Academic press, 1975. (Google Scholar)

N. Ikeda, S. Watanabe, Stochastic differential equations and diffusion processes, Second edition, North-Holland, 1989. (Google Scholar)

I. Karatzas, S.E. Shreve, Brownian motion and stochastic calculus, Second edi- tion. Springer-Verlag, 1991. (Google Scholar)

E.0 Pardoux, Stochastic partial diffrential equations and fitering of diffusion processes, Stochastics 3, 127–167. (Google Scholar)

A. Pascucci, PDE and Martingale Methods in Option Pricing, Springer, 2011. (Google Scholar)

P. Protter, Stochastic integration and differential equations, Springer-Verlag, 1990. (Google Scholar)

L.C.G. Rogers, D. Williams, Diffusions, Markov processes, and martingales, Vol. 1, Second edition, John wiley & sons, 1994. (Google Scholar)

L.C.G. Rogers, D. Williams, Diffusions, Markov processes, and martingales, Vol. 2, John Wiley & Sons, 1987. (Google Scholar)

K. Sigman, Notes on Brownian motion, Lecture Note, 2005. (Google Scholar)

D. Williams, Probability with martingales, Cambridge university press, 1991. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr